MAUDE Adverse Event Report: ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD. HUGO / AMG; ROLLATOR

ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD. HUGO / AMG; ROLLATOR
Model Number 700-957
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Device is a rollator which was distributed at the time of manufacture by amg medical in canada.We have not received the unit back for evaluation.The unit was manufactured in 2014.End-user was getting off the rollator to sit on a chair.She used one side of the rollator to support herself.She shifted her weight to the chair.The device's leg broke and she fell cutting her leg on the device.She injury would not stop bleeding.She required 6 stitches.She had a x-ray taken in er to confirm no metal was lodged in her leg.

Brand Name
HUGO / AMG
Common Device Name
ROLLATOR
Manufacturer (Section D)
ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD.
3 shenghui south road
nantou town
zongshan city, guangdong
CH 
MDR Report Key11388687
Report Number2438477-2021-00000
Device Sequence Number14455626
Product Code ITJ
UDI-Device Identifier00754021210022
UDI-Public754021210022
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2021
Report Date (Section F) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number700-957
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/11/2021
Device Age7 YR
Event Location Home
Date Report to Manufacturer03/01/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Date Report Sent to FDA02/26/2021